Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 340564, 11 pages
Research Article

Reductions and New Exact Solutions of ZK, Gardner KP, and Modified KP Equations via Generalized Double Reduction Theorem

1Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan
2Department of Sciences and Humanities, National University of Computer and Emerging Sciences, Lahore Campus, Lahore 54000, Pakistan
3Department of Mathematics, School of Science and Engineering, Lahore University of Management Sciences, Opposite Sector U, DHA, Lahore Cantt 54792, Pakistan

Received 26 May 2013; Accepted 16 July 2013

Academic Editor: Teoman Özer

Copyright © 2013 R. Naz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Rehana Naz, Igor Leite Freire, and Imran Naeem, “Comparison of Different Approaches to Construct First Integrals for Ordinary Differential Equations,” Abstract and Applied Analysis, vol. 2014, pp. 1–15, 2014. View at Publisher · View at Google Scholar
  • Dimpho Millicent Mothibi, and Chaudry Masood Khalique, “Conservation Laws and Exact Solutions of a Generalized Zakharov-Kuznetsov Equation,” Symmetry-Basel, vol. 7, no. 2, pp. 949–961, 2015. View at Publisher · View at Google Scholar
  • S. C. Anco, M. L. Gandarias, and E. Recio, “Conservation Laws, Symmetries, and Line Soliton Solutions of Generalized KP and Boussinesq Equations with p-Power Nonlinearities in Two Dimensions,” Theoretical and Mathematical Physics, vol. 197, no. 1, pp. 1393–1411, 2018. View at Publisher · View at Google Scholar